# SDR DALA2025082506294

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 L1 DOOR SNUBBER BELOW LIMITS AFTER REMOVED. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR ROTARY SNUBBER IAW B757 AMM 52-11- 10, SNUBBER WAS REPLACED ON NON-ROUTINE CARD 184563-0800.0023. (1158340)
